# SDR CA001201022

- Difficulty date: November 20, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 24,403 hours
- Engine: Pwa S3H1G
- System (JASC): 7721 · Cylinder Head Temperature (CHT) Indicating System
- Part: Rocker
- Part number: 12973
- Condition: Broken
- Location: Exh Val Rocker
- Part time: 593 hours
- Component: Cylinder, Pwa, AE92181ER
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TIP OF ROCKER ARM THAT PUSH ROD PUSHES ON ARM TO DEPRESS EXHAUST VALVE BROKE OFF. THIS TYPE OF BREAK IS THE FIRST ONE I HAVE SEEN IN THE 31 YEARS THAT I HAVE WORKED WITH TYPE OF ENGINE. THE CYLINDER WAS NEW WITH ONLY A TOTAL OF 593 HOURS ON UNIT.  REMOVED PART FROM CYLINDER FOR EVALUATION IF REQUESTED.  AIRCRAFT WAS FORCED TO MAKE AN EMERGENCY LANDING ON WATER.  AIRCRAFT IS FLOAT EQUIPPED.  (X)
